Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 14, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 1, 2006, 7:56 PM EDT for Hillsborough County, New Hampshire. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2006, 7:56 PM EDT (23:56 UTC)
- Expired
- Jun 1, 2006, 8:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
County Hillsborough County, NH
The radar
The Boston radar (KBOX), 112 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:20 PM EDT | TSTM WND DMG | Merrimack, NH | TREES AND WIRES DOWN ALONG RT 3 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 11.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBOX 012356 SVRBOX NHC011-020045- /O.NEW.KBOX.SV.W.0014.060601T2356Z-060602T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAUNTON MA 756 PM EDT THU JUN 1 2006 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL HILLSBOROUGH COUNTY IN SOUTHERN NEW HAMPSHIRE THIS INCLUDES THE CITY OF MANCHESTER * UNTIL 845 PM EDT * AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TEMPLE...OR ABOUT 12 MILES EAST OF JAFFREY...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MILFORD BY 805 PM EDT AMHERST...MONT VERNON AND 6 MILES SOUTH OF NEW BOSTON BY 810 PM EDT MERRIMACK...BEDFORD AND LITCHFIELD BY 825 PM EDT MANCHESTER BY 830 PM EDT LAT...LON 4292 7194 4275 7189 4284 7113 4308 7120 $$ BELK
1 follow-up statement
000 WWUS51 KBOX 020015 SVSBOX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 815 PM EDT THU JUN 1 2006 NHC011-020045- /O.CON.KBOX.SV.W.0014.000000T0000Z-060602T0045Z/ HILLSBOROUGH NH- 815 PM EDT THU JUN 1 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR SOUTHERN HILLSBOROUGH COUNTY... AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MILFORD...OR ABOUT 9 MILES NORTHWEST OF NASHUA...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LITCHFIELD AND MERRIMACK BY 825 PM EDT HUDSON BY 830 PM EDT LAT...LON 4287 7181 4278 7181 4273 7130 4295 7116 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:30 PM EDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jun 1, 4:30 PM EDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 430 PM EDT THU JUN 1 2006 ...SIGNIFICANT ADVERSE WEATHER THROUGH SATURDAY... .HAZARDS... CURRENT SHORT TERM SVR/FF THRU 02Z. OTRW FFA IN MOST VULNERABLE REGION OF EMA AND RI DUE TO ANTECEDENT WET GROUND FM MAYS RAINFALL. RIVER FLOWS GENERALLY HIGHER TODAY THEN JUST PRIOR TO 5/12 WE ARE EXPECTING ISOLATED 6 OR POSSIBLY 7 RAINS NEXT 48 HRS. MODELS HAVE SMALL DISAGREEMENT. AM ALSO CONCERNED THAT SUMMER CONVECTION TENDS TO OCCUR CLOSER TO THE SFC WARM FRONT... WHICH IS MODELED TO ALIGN ALONG THE S COAST... PLACING HEAVIEST RAINFALL JUST N OF THIS BOUNDARY WITH LESS EMPHASIS ON THE FRONTOGENETIC LIFT ZONE THAT THE GFS AND UKMET ARE FAVORING. COLLABORATION RESULTED IN THE SMALLER FFA. DENSE FOG...WE MAY NEED AN ADVY FOR DENSE FOG TONIGHT...BUT AWAITING PROGRESSIVE LOWERING VSBY BEFORE HITTING IT HARDER THAN CURRENT ZONE WORDING. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... 12Z GFS MODEL OF CHOICE. NAM STRUGGLED IN ITS FIRST 6 HRS. 12Z EC/UK ALL SLOWER THAN GFS/GGEM. SO SOME DISAGREEMENT ON WHEN THE BULK OF THE HEAVY RAIN OCCURS. MAV TEMPS MODIFIED PRIOR KBOX FCST. TONIGHT...ISOLATED SVR THIS EVENING MORPHS INTO ISO FLASH FLOODER AS KBOX CONTS IN TROP ZR MODE. THEN DIMINISHING RFALL OVERNIGHT AS HEAT SOURCE EBBS. FRIDAY...SOME DOUBT AS TO HOW MUCH RAIN. USED GFS MAV FOR TEMPS. FRIDAY NIGHT INTO SAT...WAA...DIFFLUENT THICKNESS...MASS FIELDS SUGGEST BIG RAIN. && .LONG TERM /SATURDAY THROUGH THURSDAY/... MDLS IN GD AGREEMENT THAT AN AMPLIFIED CLOSED WAVE /CLOSING OFF AT 850 AND 700 MB/ WILL IMPACT THE RGN SATURDAY...WITH STG MLVL FORCING VIA FRONTOGENESIS. LOOKING AT THE THERMAL MLVL PACKING...SYSTEM TAKING ON THE APPEARANCE OF A COOL SEASON RAIN EVENT. ALL INDICATIONS POINT TO HVY RN POTENTIAL AT LEAST INTO SAT AM. UNFORTUNATELY...HVY RNFL AXIS DIFFICULT TO PINPOINT AS AMPLITUDE OF WAVE REMAINS UNCERTAIN. ALL MDLS HV OPEN WV EVOLVING INTO A CLOSED WAVE...EXCEPT THE CMC MDLS. FAIRLY CONFIDENT THAT A CLOSED WAVE WILL MATERIALIZE GIVEN THE LONG WAVE PTN IS AMPLIFYING. ALTH IT IS POSSIBLE THAT A SLIGHTLY LESS AMPLIFIED SOLUTION THAN NAM/GFS AND UKMET COULD VERIFY. NEVERTHELESS...A POTENT SYSTEM IS LKLY TO IMPACT THE RGN INTO SAT AM. MDLS ALSO DIFFER ON HOW QUICKLY THIS SYSTEM WILL EXIT THE RGN...AS SFC WV TRAVERSES NEWD UP THE CST. GIVEN UNCERTAINTY ON AMPLITUDE OF THE SYSTEM...WL NOT DEVIATE MUCH FM GUID...WHICH SUGGEST HVY RNFL POTENTIAL DECREASING SAT AFTN AND EVENING FM WEST TO E. SUN THROUGH THU... ALTHOUGH MEDIUM RANGE MODELS ARE SHOWING GOOD CONTINUITY WITH LARGER SCALE FEATURES AND ARE IN DECENT AGREEMENT WITH MEAN TROUGH OVER EASTERN STATES...THERE ARE USUAL DIFFERENCES WITH SMALLER SCALE FEATURES THAT LEND LOWER THAN AVERAGE CONFIDENCE DURING EXTENDED PERIOD TODAY. PRIMARY ISSUE DEALS WITH TIMING OF SHORT WAVES AROUND TROUGH AND POTENTIAL EFFECTS AS THEY INTERACT WITH FRONTAL BOUNDARY SITTING OFF EAST COAST. DUE TO THIS UNCERTAINTY...WE ARE WEIGHTING FORECAST CLOSE TO ENSEMBLE MEAN WHICH TENDS TO VERIFY BEST THIS FAR OUT IN TIME. INITIAL SURFACE LOW IS EXPECTED TO HEAD OFF COAST SUN MORNING AS RIDGING FROM HIGH PRESSURE OVER GREAT LAKES EXTENDS INTO NEW ENGLAND MON AND TUE. WHILE WE ARE MORE CONFIDENT IN CLEARING WORKING INTO MUCH OF INTERIOR...THAT TREND SHOULD BE DELAYED A BIT NEAR COAST AS LOW IS SLOW TO EXIT. NEXT LOW RIDING UP ALONG FRONT IS EXPECTED TO TRACK SE OF NANTUCKET WED MORNING. WE ARE SHOWING AN INCREASE IN CLOUDINESS FROM SE TO NW TUE NIGHT AND WED...BUT WE WILL RESTRICT HIGHER CLOUD COVER AND CHANCE POPS TO OUR SE ZONES ONLY...MAINLY SE OF PROVIDENCE TO PLYMOUTH LINE. THAT SYSTEM SHOULD BE WELL OFFSHORE THU...BUT MAY DROP A WEAK FRONT OR TROUGH DOWN COAST THU AFTERNOON. SINCE WE HAVE A GOOD AMOUNT OF UNCERTAINTY WE DECIDED TO KEEP POPS BELOW CHANCE THROUGHOUT AND NOT HIT CLOUD COVER TOO HARD. && .AVIATION... VFR DEGRADES TO IFR MOST TAF SITES BY MORNING EXCEPT ACK WHICH IS LIFR/IFR. ADVERSE IFR CONDS IN RAIN/CIGS PERSIST FRI NIGHT AND SAT. PLS SEE TAFS FOR DETAILS. && .MARINE... SHORT TERM...MAINTAINED PRIOR KBOX FCST FOR SEAS RELATED SCA CONDS PTNS OF THE S COAST. SCA HAZARD NEEDS REREVIEW NEXT SHIFTS. ROUGH CONDITIONS EXPECT ON THE WATERS SAT...ESP FOR THIS TIME OF YEAR WITH SMALL CRAFT ADVISORY NE WNDS /25-33 KT/ LKLY SAT...WITH A LOW PROB OF MARGINAL GALES /GREATER THAN 33 KT/. GIVEN NE FETCH...SEAS MAY CLIMB 7 TO 10 FT ACRS ERN MA WTRS. WNDS WL BEGIN TO EASE SAT NGT INTO SUN. SMALL CRAFT ADVISORY CONDITIONS SHOULD SLOWLY EASE SUN NIGHT INTO MON AS SYSTEM PULLS OFFSHORE. NEXT SYSTEM IS EXPECTED TO PASS SE OF NANTUCKET WED MORNING...BUT GRADIENT LOOKS TO BE LOOSE ENOUGH THAT WE THINK WE WILL STAY BELOW SMALL CRAFT ADVISORY THRESHOLD. && .HYDROLOGY... 48 HRS ENDING 21Z SAT SHOULD PRODUCE 1 OR GREATER ALL SNE WITH MANY REPS OF 3-6. HEAVIEST AXIS IS STILL IN DOUBT BUT 24 HR FFG IS AOB 3.5 IN MUCH OF E MASS AND RI. WATCH POSTED THERE. WATCH MAY NEED WESTWARD EXPANSION IN FUTURE FCSTS. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...FLASH FLOOD WATCH FOR MAZ005>007-013>021 UNTIL 11 AM SATURDAY. NH...NONE. RI...FLASH FLOOD WATCH FOR RIZ001>007 UNTIL 11 AM SATURDAY. MARINE...SMALL CRAFT ADVISORY FOR ANZ232-254-255 UNTIL 6 PM FRIDAY. && SHORT TERM...DRAG LONG TERM...JWD/NOCERA AVIATION...DRAG MARINE...JWD/DRAG/NOCERA HYDROLOGY...DRAG
Hazardous weather outlook, Jun 1, 4:48 PM EDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 448 PM EDT THU JUN 1 2006 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-020900- BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA- CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH- EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT- NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA- NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT- WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT- 448 PM EDT THU JUN 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS...NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS... EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE... CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS CONNECTICUT...WESTERN AND CENTRAL MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND EXTENDING SOUTH INTO RHODE ISLAND. SHOWERS AND THUNDERSTORM WILL BE MOST NUMEROUS ACROSS WESTERN SECTIONS. ANY THUNDERSTORM HAS THE POTENTIAL TO PRODUCE LARGE HAIL...STRONG WINDS AND TORRENTIAL RAINFALL RESULTING IN LOCALIZED FLASH FLOODING. SHOWERS AND THUNDERSTORMS WILL DIMINISH OVERNIGHT. AREAS OF DENSE FOG ARE LIKELY TONIGHT ALONG THE SOUTH COAST... INCLUDING CAPE COD AND THE ISLANDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY ADDITIONAL HEAVY RAIN AND EMBEDDED THUNDERSTORMS ARE EXPECTED FRIDAY INTO SATURDAY MORNING. TOTAL RAINFALL AMOUNTS BY SATURDAY SHOULD AVERAGE BETWEEN 1 AND 3 INCHES WITH LOCALLY HIGHER AMOUNTS UP TO 5 INCHES POSSIBLE. THEREFORE...A FLOOD FLASH FLOOD WATCH HAS BEEN ISSUED FOR FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REMAINS REQUESTED INTO THIS EVENING FOR THE POTENTIAL OF A FEW SEVERE THUNDERSTORMS AS WELL AS THE POSSIBILITY FOR ISOLATED AREAS OF FLASH FLOODING. NOCERA
In the hours before
Local storm report, Jun 1, 6:16 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
616 PM EDT THU JUN 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL FARMINGTON 41.72N 72.83W
06/01/2006 M0.75 INCH HARTFORD CT TRAINED SPOTTER
0443 PM HAIL WEST HARTFORD 41.77N 72.75W
06/01/2006 E1.00 INCH HARTFORD CT TRAINED SPOTTER
0449 PM HAIL NEWINGTON 41.69N 72.73W
06/01/2006 M1.00 INCH HARTFORD CT AMATEUR RADIO
0450 PM TSTM WND DMG WEST HARTFORD 41.77N 72.75W
06/01/2006 HARTFORD CT TRAINED SPOTTER
3 TO 4 INCH DIAMETER LIMBS DOWN.
0453 PM TSTM WND DMG NEW BRITAIN 41.68N 72.79W
06/01/2006 HARTFORD CT TRAINED SPOTTER
2 TO 3 INCH DIAMETER BRANCHES DOWN.
0455 PM TSTM WND DMG WINDSOR 41.85N 72.65W
06/01/2006 HARTFORD CT AMATEUR RADIO
WIRES DOWN.
0455 PM TSTM WND DMG EAST WINDSOR 41.85N 72.60W
06/01/2006 HARTFORD CT AMATEUR RADIO
LARGE LIMBS DOWN.
0457 PM HAIL ENFIELD 41.97N 72.57W
06/01/2006 M0.88 INCH HARTFORD CT TRAINED SPOTTER
0500 PM TSTM WND DMG NEWINGTON 41.69N 72.73W
06/01/2006 HARTFORD CT AMATEUR RADIO
TREES DOWN AND SOME STREET FLOODING BERLIN TURNPIKE
0500 PM TSTM WND DMG WINDSOR 41.85N 72.65W
06/01/2006 HARTFORD CT AMATEUR RADIO
NUMEROUS TREES AND WIRES DOWN
0505 PM TSTM WND DMG STAFFORD 41.98N 72.28W
06/01/2006 TOLLAND CT TRAINED SPOTTER
LARGE LIMBS DOWN NEAR CRYSTAL LAKE
0510 PM TSTM WND DMG SOMERS 41.98N 72.45W
06/01/2006 TOLLAND CT AMATEUR RADIO
TREES AND WIRES DOWN
0510 PM HAIL SOMERS 41.98N 72.45W
06/01/2006 M1.00 INCH TOLLAND CT AMATEUR RADIO
0515 PM TSTM WND DMG STAFFORD 41.98N 72.28W
06/01/2006 TOLLAND CT AMATEUR RADIO
3 TREES DOWN
0516 PM TSTM WND DMG HAMPDEN 42.07N 72.42W
06/01/2006 HAMPDEN MA AMATEUR RADIO
LARGE TREES...WIRES AND A PHONE POLE DOWN
0530 PM TSTM WND DMG NEWINGTON 41.69N 72.73W
06/01/2006 HARTFORD CT TRAINED SPOTTER
LARGE TREES DOWN WILLARD AND NEW BRITAIN STREETS
0600 PM TSTM WND DMG WEBSTER 42.05N 71.87W
06/01/2006 WORCESTER MA TRAINED SPOTTER
HIGH TENSION WIRES DOWN
&&
GAFSpecial weather statement, Jun 1, 6:43 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 643 PM EDT THU JUN 1 2006 MAZ013-015-016-018-019-012330- EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-SUFFOLK MA-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA- 643 PM EDT THU JUN 1 2006 AT 638 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH 6 MILES NORTHWEST OF MEDWAY...OR ABOUT 4 MILES NORTHEAST OF MILFORD...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR...MILLIS AND 6 MILES NORTH OF NORFOLK BY 650 PM EDT...MEDFIELD AND DOVER BY 700 PM EDT...WESTWOOD AND NORWOOD BY 710 PM EDT...MILTON AND RANDOLPH BY 720 PM EDT...BRAINTREE AND WEYMOUTH BY 730 PM EDT. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. BELK
Special weather statement, Jun 1, 6:44 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 644 PM EDT THU JUN 1 2006 NHZ012-015-012315- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 644 PM EDT THU JUN 1 2006 AT 643 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH WIND GUSTS TO 40 MPH AND POSSIBLY SMALL HAIL 3 MILES NORTH OF BROOKLINE...OR ABOUT 9 MILES WEST OF NASHUA...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR...MILFORD BY 650 PM EDT...HOLLIS BY 700 PM EDT...NASHUA AND LITCHFIELD BY 720 PM EDT. FIELD
Special weather statement, Jun 1, 7:12 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 712 PM EDT THU JUN 1 2006 MAZ003-004-010-020000- EASTERN FRANKLIN MA-EASTERN HAMPSHIRE MA-NORTHERN WORCESTER MA- 712 PM EDT THU JUN 1 2006 AT 708 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH OVER SUNDERLAND...OR ABOUT 7 MILES NORTHWEST OF AMHERST...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR...LEVERETT BY 720 PM EDT...SHUTESBURY AND WENDELL BY 730 PM EDT...NEW SALEM BY 740 PM EDT...8 MILES SOUTH OF ORANGE BY 750 PM EDT...PETERSHAM AND PHILLIPSTON BY 800 PM EDT. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. BELK
Local storm report, Jun 1, 7:14 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
714 PM EDT THU JUN 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL FARMINGTON 41.72N 72.83W
06/01/2006 M0.75 INCH HARTFORD CT TRAINED SPOTTER
0443 PM HAIL WEST HARTFORD 41.77N 72.75W
06/01/2006 E1.00 INCH HARTFORD CT TRAINED SPOTTER
0449 PM HAIL NEWINGTON 41.69N 72.73W
06/01/2006 M1.00 INCH HARTFORD CT AMATEUR RADIO
0450 PM TSTM WND DMG WEST HARTFORD 41.77N 72.75W
06/01/2006 HARTFORD CT TRAINED SPOTTER
3 TO 4 INCH DIAMETER LIMBS DOWN.
0453 PM TSTM WND DMG NEW BRITAIN 41.68N 72.79W
06/01/2006 HARTFORD CT TRAINED SPOTTER
2 TO 3 INCH DIAMETER BRANCHES DOWN.
0455 PM TSTM WND DMG EAST WINDSOR 41.85N 72.60W
06/01/2006 HARTFORD CT AMATEUR RADIO
LARGE LIMBS DOWN.
0455 PM TSTM WND DMG WINDSOR 41.85N 72.65W
06/01/2006 HARTFORD CT AMATEUR RADIO
WIRES DOWN.
0457 PM HAIL ENFIELD 41.97N 72.57W
06/01/2006 M0.88 INCH HARTFORD CT TRAINED SPOTTER
0500 PM TSTM WND DMG NEWINGTON 41.69N 72.73W
06/01/2006 HARTFORD CT TRAINED SPOTTER
LARGE TREES DOWN WILLARD AND NEW BRITAIN STREETS TIME
APPROXIMATE
0500 PM TSTM WND DMG WINDSOR 41.85N 72.65W
06/01/2006 HARTFORD CT AMATEUR RADIO
NUMEROUS TREES AND WIRES DOWN
0500 PM TSTM WND DMG NEWINGTON 41.69N 72.73W
06/01/2006 HARTFORD CT AMATEUR RADIO
TREES DOWN AND SOME STREET FLOODING BERLIN TURNPIKE
0505 PM TSTM WND DMG STAFFORD 41.98N 72.28W
06/01/2006 TOLLAND CT TRAINED SPOTTER
LARGE LIMBS DOWN NEAR CRYSTAL LAKE
0510 PM HAIL SOMERS 41.98N 72.45W
06/01/2006 M1.00 INCH TOLLAND CT AMATEUR RADIO
0510 PM TSTM WND DMG SOMERS 41.98N 72.45W
06/01/2006 TOLLAND CT AMATEUR RADIO
TREES AND WIRES DOWN
0515 PM TSTM WND DMG STAFFORD 41.98N 72.28W
06/01/2006 TOLLAND CT AMATEUR RADIO
3 TREES DOWN
0516 PM TSTM WND DMG HAMPDEN 42.07N 72.42W
06/01/2006 HAMPDEN MA AMATEUR RADIO
LARGE TREES...WIRES AND A PHONE POLE DOWN
0600 PM TSTM WND DMG WEBSTER 42.05N 71.87W
06/01/2006 WORCESTER MA TRAINED SPOTTER
HIGH TENSION WIRES DOWN
0630 PM TSTM WND DMG NORTHBOROUGH 42.31N 71.65W
06/01/2006 WORCESTER MA AMATEUR RADIO
8 INCH DIAMETER BRANCHES DOWN.
0658 PM TSTM WND DMG MEDWAY 42.13N 71.40W
06/01/2006 NORFOLK MA AMATEUR RADIO
WIRES DOWN.
&&
GAF/CFSpecial weather statement, Jun 1, 7:24 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 724 PM EDT THU JUN 1 2006 MAZ006-007-020000- EASTERN ESSEX MA-WESTERN ESSEX MA- 724 PM EDT THU JUN 1 2006 AT 721 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES SOUTHWEST OF HAVERHILL...OR ABOUT 5 MILES SOUTHEAST OF SALEM...MOVING EAST AT 20 MPH. THE STORM WILL PRODUCE TORRENTIAL DOWNPOURS...SMALL HAIL...AND POSSIBLE WIND GUSTS TO 40 MPH. THE THUNDERSTORM WILL BE NEAR...GROVELAND AND NEWBURY BY 730 PM EDT...GEORGETOWN AND BOXFORD BY 740 PM EDT...ROWLEY AND NEWBURYPORT BY 750 PM EDT...IPSWICH AND 6 MILES SOUTH OF SALISBURY BY 800 PM EDT. FIELD
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:12 PM EDT | Flash Flood Watch | BOX | Cheshire, Hillsborough | 51 hr |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.